Repository: Freie Universit├Ąt Berlin, Math Department

Faber and Newton Polynomial Integrators for Open-System Density Matrix Propagation

Huisinga, W. and Pesce, L. and Kosloff, R. and Saalfrank, P. (1999) Faber and Newton Polynomial Integrators for Open-System Density Matrix Propagation. J. Chem. Phys., 110 (12). pp. 5538-5547.

[img]
Preview
PDF - Published Version
Available under License Creative Commons Attribution Non-commercial.

230kB

Official URL: http://dx.doi.org/10.1063/1.478451


Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
Department of Mathematics and Computer Science > Institute of Mathematics > BioComputing Group
ID Code:91
Deposited By: Admin Administrator
Deposited On:03 Jan 2009 20:20
Last Modified:03 Mar 2017 14:39

Repository Staff Only: item control page